# SDR CHQA201100139

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 21,292 hours, 17,440 cycles
- Engine: Allsn AE3007A
- Engine time: 22,067 hours, 19,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND THE FORWARD OVERWING EMERGENCY LIGHT AT ROW 12 TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD OVERWING EMERGENCY EXIT LIGHT AT ROW 12.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
